Mathematical Research Letters

Volume 6 (1999)

Number 4

Spectral determination of analytic bi-axisymmetric plane domains

Pages: 457 – 464



Steve Zelditch (Johns Hopkins University)


Let ${\cal D}$ denote the class of bounded simply connected real analytic plane domains with the symmetry of an ellipse. We announce a proof that under generic assumptions, if $\Omega_1, \Omega_2 \in {\cal D}$ and if the Dirichlet spectra coincide, $Spec(\Omega_1) = Spec(\Omega_2)$, then $\Omega_1 = \Omega_2$ up to rigid motion.

Published 1 January 1999